Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    35
  • comments
    12
  • views
    17909

Ortho Lo: Day 19

Jennaaaay

423 views

Well, still getting pimples. One will come up. As soon as that one starts going away...ANOTHER ONE POPS UP!!! : | Kinda gets annoying yo... :\ It's mostly on the right side of my face... sighs. It's a never ending battle. GAH! CURSE YOU MISTER ACNE!

Anywhos, no spotting! :DDDDDDDDDDDDDDD WHICH MAKES ME EXTREMELY HAPPY!!! EX TO THE TREMELY! :DI am soooo use to spotting for just about 2 months. Loseasonique was LAME. Thanks Loseasonique... it also caused some cramps for me...so we'll see when i start thee placebo pills soon if i cramp like before AND if i....BREAKOUT MORE! :doh: Ughs...dern acne...

I am also worried about when I decide to go off thee pill someday...when I want to have kids...I'll have thee worst breakout of my LIFE! I hate thinking about that.... :\

Oh well, it's too late now. If I didn't have HORRIBLE CRAMPS WITHOUT BC...then I would NEVER have turned to it in the first place...unless I became sexually active. I'm not right now...haha.

Adios

:)



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×